# SDR HALA2010052000222

- Difficulty date: May 20, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 27,398 hours, 5,253 cycles
- Engine: Pwa PW4060
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi
- Part number: 6227999003
- Part serial: L6HN
- Condition: Distorted
- Location: Captain'S
- Part time: 27,398 hours, 5,253 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - CAPT'S HSI COMPASS CIRCUMFERENCE - SCALLOPED NRS AND LETTERS DISTORTED.  SEL ALT EFI - NO CHANGE.  REPLACED CAPT'S HSI.  OPS CHECK OK IAW MM 34-22-04 PERFORMED MCDP TEST 30 OPS CHECK OK IAW FIM 22-00-03 LMP STATUS REMAINS IN "LAND 3" MODE.
